# SDR IPXA2024013077745

- Difficulty date: January 22, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521900
- Condition: Cracked
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FR54 Y -1959 BRACKET CRACKED INSTALLED AFT. CARGO COMP BRACKET AT FR54 -Y 1959 P/N A5341076521900 BATCH #0004158669 AND MS20470AD5-6 IAW SRM 51-40-21.
